3 doctors weighed in:

Why is it i rarely remember my dreams? i do take benadryl (diphenhydramine) at night cause of allergies and statins , is it cause of that? maybe its a good thing but wh

3 doctors weighed in
Dr. Al Hegab
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Unlikely that

benadryl (diphenhydramine) or statins are causing this, many of us dream but don't recall their dreams, probably the quality of your sleep is affecting your memories, if really concerned, check with a sleep medicine specialist

In brief: Unlikely that

benadryl (diphenhydramine) or statins are causing this, many of us dream but don't recall their dreams, probably the quality of your sleep is affecting your memories, if really concerned, check with a sleep medicine specialist
Dr. Al Hegab
Dr. Al Hegab
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors